# SDR DL73E960381

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Cracked
- Location: Fs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A 1 INCH CRACK WAS FOUND JUST LEFT OF BL 0 AT STA 379 IN THE SKIN AFT OF THE E/E AIR DUCT CUTOUT.  THE CRACK IS TYPICAL OF THOSE COVERED BY BOEING S/B 737-53-1117, REV 1.  DURING REMOVAL OF THE EXHAUST DUCT, THE INTERNAL SURROUND DOUBLER WAS TORN RESULTING IN A 1 INCH BY 1.25 INCH CUTOUT.  REPAIRED AS REQUIRED BY BOEING SERVICE BULLETIN 737-53-1117, WHICH INSTALLS A DOUBLER REF DL ERA 303053-14.
